# SDR SWAA2015102645302

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 39,260 hours, 25,659 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80130700
- Part serial: ST257841
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING FLIGHT AT HOURS INFLIGHT OXYGEN PRESS READING 0 PSI.  R & R CREW 02 BOTTLE IAW MT.
